# SDR UALA2012111206517

- Difficulty date: November 11, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 57,362 hours, 6,627 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Unsecure
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXCESSIVE DROP IN PRESSURE WHILE PERFORMING O2 MASK CHECK.  SECURED O2 BOTTLE VALVE IN OPEN POSITION.  MASK TEST WITHIN LIMITS PER MM.
